MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT
Model Number 40S06
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 01/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately one year six months post vascular graft placement in the upper arm, the subject experienced stenosis within the graft anastomosis and was admitted to the hospital.Reportedly, angioplasty was performed and follow-up imaging demonstrated no stenosis within the graft anastomosis.The event was considered resolved and the subject was discharged from the hospital the following day.
 
Additional Manufacturer Narrative
A complete manufacturing review could not be conducted for the investigation as the lot number is unknown.The device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for obstruction within device as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.A review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, and unit label) showed that the product labeling is adequate.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately one year six months post vascular graft placement in the upper arm, the subject experienced stenosis within the graft anastomosis and was admitted to the hospital.Reportedly, angioplasty was performed and follow-up imaging demonstrated no stenosis within the graft anastomosis.The event was considered resolved and the subject was discharged from the hospital the following day.It was reported through the results of a clinical trial that approximately one year post vascular graft placement, the subject experienced stenosis of vascular access.Approximately one year six months post vascular graft placement, the subject experienced stenosis of vascular access.

Brand Name
IMPRA EPTFE VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7943266
Report Number2020394-2018-01870
Device Sequence Number941018
Product Code DSY
UDI-Device Identifier00801741021831
UDI-Public(01)00801741021831
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40S06
Device Catalogue Number40S06
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETYLSALICYLIC ACID, PENTOXIFYLLINE, PANTOPRAZOLE; ACETYLSALICYLIC ACID, PENTOXIFYLLINE, PANTOPRAZOLE; AMLODIPINE, METOPROLOL, FUROSEMIDE, ATORVASTATIN; AMLODIPINE, METOPROLOL, FUROSEMIDE, ATORVASTATIN; CLOPIDOGREL, CALCIUM ACETATE, ALFACALCIDOL; CLOPIDOGREL, CALCIUM ACETATE, ALFACALCIDOL; ISOPHANE INSULIN, INSULIN LISPRO, RAMIPRIL; ISOPHANE INSULIN, INSULIN LISPRO, RAMIPRIL; TRIMEBUTINE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient Weight66